# SDR UALA2012101105780

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 54,077 hours, 36,710 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947 S11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CRACKED BS 947 S11R, CRACK IS JUST FWD OF AFT GALLEY DOOR BODY TORQUE TUBE UPPER CUTOUT.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER AND FILLER PER SRM 53-60-014 PG201, THIS REPAIR IS A CLASS 'B' REPAIR.
